# SDR 06FDEA0899

- Difficulty date: March 2, 2006
- Submitted: March 2, 2006
- Operation: Air carrier
- Aircraft: N68054
- Make and model: Doug DC-10-10
- Aircraft serial: 47808
- Aircraft time: 55,123 hours, 24,867 cycles
- Engine: Ge CF66D
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Condition: Damaged
- Location: Rt Wing Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY RT WING OB FLAP UPPER SKIN XOFH 599 EXTERNAL DOUBLER.  REMOVED AND REPLACED FASTENERS IAW SRM 57-10-00 VOL 1.
